# SDR UIEA2025060300720

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B15034U24
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND ON RH BS 1480 LONGERON EXTENSION FITTING RADIUS AREA.( LONGERON EXTENSION FITTING MOD CARRIED OUT AS PER ATLAS AIR EO NO: 4453A818 REV 20 PART 8. NO FURTHER DEFECTS NOTED. )
